# SDR DXTA200803230

- Difficulty date: August 16, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S RIGHT PEDAL GOES TO THE FORWARD STOP WHEN INITIALLY DEPRESSED.  WHEN BRAKE IS PUMPED, LIMITED BRAKING RETURNS.  FIRST OFFICER`S LT BRAKE PEDAL IS "SPONGY", REQUIRING GREATER THAN NORMAL (CON`T) BRAKE APPLICATION.  (S)
